# SDR REXA2022011900019

- Difficulty date: December 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R JUST FORWARD OF FS 349 IS CORRODED. - FOUND STRINGER 22R OUT OF LIMITS R/R UNSERVICEABLE STRINGER 22R WITH A SERVICEABLE STRINGER IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-23-00-001-001-A01.  WVAC EMP STAMP #722 MTC
